# SDR DALA1124779871

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1F/121 AFT ACCESSORY STA 1247 LEFT LONG 6 SUPPORT BRACKET CRACKED FROM FURTHER OPEN UP.  REMOVED DAMAGED AREA IAW DC9  SRM 53-01.  HFEC INSP IAW SPM 06-11-01.  VERIFIED DAMAGE, REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER USING .063  2024-T3 PO 1135800 IAW DC9 SRM 53-01 AND DWG 5910241.
